# SDR F3LA200700245

- Difficulty date: September 15, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 16,102 hours, 7,626 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REPORTED LIGHTNING DAMAGE TO LEFT WING UPPER SURFACE AT FASTENER INBOARD OF RIB 17 AT MID SPAR.  REMOVED DAMAGED FASTENER, BLENDED DAMAGED AREA, PERFORMED REQUIRED NDT PROCESS, AND INSTALLED NEW FASTENER IAW EA A9-57R-12145.
